# SDR AALA960910

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount
- Part number: 8369011
- Condition: Corroded
- Location: G7 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND G-7 GALLEY MOUNT HAD CORROSION BEYOND MM LIMITS.  BLENDED CORROSION, FABRICATED REPAIR FITTING PE MRB 767-1254.  (M)
